# SDR SWIA202002248766

- Difficulty date: December 11, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE INTERCOASTAL CRACKED AT FS 473.15 FORWARD OF MIDDLE FUSELAGE/WING ATTACH FITTING.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED MIDDLE FUSELAGE WING ATTACH FITTING AT FS 473.15 IAW CRJ 200 SRM.
